Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 52, No. 2, pp. 125-130 (1995)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On Subspaces of Measurable Real Functions

László Zsilinszky

College of Education, Department of Mathematics,
Farská 19, 949 74 Nitra - SLOVAKIA

Abstract: Let $(X,S,\mu)$ be a measure space. Let $\Phi:\Ri\to\Ri$ be a continuous function. Topological properties of the space of all measurable real functions $f$ such that $\Phi\circ f$ is Lebesgue-integrable are investigated in the space of measurable real functions endowed with the topology of convergence in measure.

Keywords: Convergence in measure; Baire category; $L_p$ spaces.

Classification (MSC2000): 28A20, 54E52

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition